So Yeah, That Cough I Have


I’ve had this little cough for the last month or so. Seems like my throat is occasionally dry. Sometimes it turns into a coughing fit, which is quite unpleasant.

My wife pointed this out to me today and told me it was a common side effect of Lisinopril, the drug I’m taking to lower my old pressure. Sure enough, it is [www.everydayhealth.com]:

Common side effects of lisinopril include:

  • Cough
  • Dizziness
  • Headache
  • Extreme tiredness
  • Nausea
  • Diarrhea
  • Weakness
  • Sneezing
  • Runny nose
  • Low sex drive
  • Rash

Serious side effects can also occur. If you have any of these side effects, call your doctor right away:

  • Swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
  • Hoarseness
  • Trouble breathing or swallowing
  • Signs of infection, such as fever, sore throat, and chills
  • Yellowing of the skin or eyes
  • Lightheadedness or fainting
  • Chest pain

So yeah, I should get that cough checked and my meds changed.


Leave a Reply

Your email address will not be published.